MathSciNet Relay Station
MathSciNet bibliographic data
MR44589 (13,445a) 27.0X
Lakshmanamurti, M. On the upper bound of $\sum\sp n\sb {i=1}x\sb i\sp m$ subject to the conditions $\sum x\sb i=0$ and $\sum x\sb i\sp 2=n$. Math. Student 18, (1950). 111–116.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement